MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC 3F SL SOLO MAX BARRIER PLUS KIT W/GUARDIVA; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC 3F SL SOLO MAX BARRIER PLUS KIT W/GUARDIVA; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer "two microintroducers bent when trying to insert." no other information was provided.This report addresses the first device.On (b)(6) 2023 - the customer reported this event occurred on two devices however only returned one device for evaluation.This file will address the returned microintroducer tip that exhibited a section with inward bunching.
 
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable previous investigation(s), applicable manufacturing records, sample analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a difficult insertion is confirmed and appears to be manufacturing related.One 3.5 fr x 7 cm microez microintroducer was provided for evaluation.The dilator was present within the sheath and the sheath had not been split.A written note indicated lot: regr1824 was also provided.Deformation at the sheath tip appeared to be present.Microscopic inspection of the tip revealed a section with inward bunching.The tip taper did not appear to be fully formed which created a blunt transition.This tip transition appears to be a likely contributing factor to the resistance experienced during reported insertion procedure.The evaluation conducted by the manufacturing facility concluded that the blunt transition likely occurred during the tipping process; therefore, the complaint is confirmed.Bd is working closely with the manufacturing facility to prevent reoccurrence of the reported event.A batch history review (bhr) of regr1824 showed one other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility in united states.

Brand Name
POWERPICC 3F SL SOLO MAX BARRIER PLUS KIT W/GUARDIVA
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16248339
Report Number3006260740-2023-00136
Device Sequence Number20484372
Product Code LJS
UDI-Device Identifier00801741154980
UDI-Public(01)00801741154980
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberN/A
Device Catalogue NumberS1193108D3
Device Lot NumberREGR1824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2023
Initial Report FDA Received Date01/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown